# SDR HEER20141113432

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: General aviation
- Aircraft: N432PH
- Make and model: Bell 407
- Aircraft serial: 53681
- Aircraft time: 4,580 hours
- Engine: Allsn 250C47B
- Engine time: 8,891 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131476
- Condition: Making Metal
- Location: Turbine
- Part time: 606 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-8-14 DUE TO IMPELLER RETIREMENT.  TURBINE NR 5 BEARING REPLACEMENT DUE TO ISSUES WITH CAUSING METAL IN OIL.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
